Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lost weight, suffering from dizziness, weakness, have migraine problem, took vasograin. What should i do?

hello, i m 23 yrs old girl doing M.Sc . in last 1 year i loss 9kg weight from54 to 46. now a days i m suffering from dizziness, n xtreme weakness. i dnt hv chance to take proper lunch due to lack of time..from 9:30 am to around 8pm i hv to work in d departmnt , hv to visit botanical garden for collection and more than 20 times daily hv to up n down stairs as my lab is on the 2nd floor.. i hv migrain problem since 8 years. monthly i took one vasograin and other time i try to avoid taking medicine during pain unless its too paining. bt these days attack is increasing. my blood pressure is 90/50 and pulse vary frm 70 to 95 at rest n 90 to 115 during work.i feel very hot easily like heat flush.same way feels cold easily when others skin remains hot even if i dnt feel hot..i feel tough to breath some times.
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. Feeling hot and cold while the environment temperature is not so is a sign of constitutional weakness. It could be related to weight loss and issues with dies you have. Migraine can also be triggered with this issue. Chest tightness and some other symptoms of anxiety can be triggered with stress and anxiety you have during the school. Any method to decrease the stress would be useful. School time is very stressful, and I appreciate it. I wish you a good health.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The features are highly suggestive of Anxiety...
However you MUST see a Physician / get examined / get investigated -
Conditions like thyroid need to be excluded...weight loss, fast heart rate and so on...
Apart from rescue medicines, prophylactic drugs for migraine will help you...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor